| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Codes |
Battery Problem (2885); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery pack has bent pins identified prior to patient fitting.
Additional Manufacturer Narrative
Device evaluation of battery been completed.The reported problem (bent pins) has been confirmed.As received, the battery was unable to power on a monitor or charge.The battery connector was contaminated and was unable to fit into a monitor.The root cause for the contamination was ingress of an unknown liquid.Lifevest patient instructions for use remind and warn patients not to expose the lifevest electronic components to liquids.There was no adverse event that resulted from the damaged battery.